# SDR 07FDEA00460

- Difficulty date: February 13, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 34,720 hours, 12,755 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CRACK AT PYLON NR 2 RT ON AREA AT LOWER SIDE PANEL AT RIB 18 INBOARD.  REPAIR WAS PERFORMED IAW RAS 048245/005/2006 ISSUE: A AND EA 6-5451-103394.
